# SDR 95ZZZX4292

- Difficulty date: July 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N721FF
- Make and model: Gulstm G1159A
- Aircraft serial: 421
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Converter
- Part number: 38B932C
- Condition: Malfunction
- Location: Dc System
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UNIT RECEIVED FROM REPAIR FACILITY WITH COOLING FAN ASSEMBLY AND FAN COVER LOOSE. ATTACHING HARDWARE ONLY STARTED IN NUTPLATES.  FASTENERS WERE TIGHTENED AND THE UNIT INSTALLED.  UNIT TRIPS OFF-LINE DURING ENGINE ACCELERATION ON AN INTERMITTENT BASIS.  SUBMITTER RECOMMENDS TESTING OF THE VOLTAGE REGULATOR AND FINAL INSPECTION PRIOR TO MAINTENANCE RELEASE.
